MathSciNet Relay Station
MathSciNet bibliographic data
MR222467 35.45 (53.00)
Jenkins, Howard; Serrin, James The Dirichlet problem for the minimal surface equation in higher dimensions. J. Reine Angew. Math. 229 1968 170–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement